Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometry and the Pettis integral


Author: Robert F. Geitz
Journal: Trans. Amer. Math. Soc. 269 (1982), 535-548
MSC: Primary 28B05; Secondary 46G10
DOI: https://doi.org/10.1090/S0002-9947-1982-0637707-0
MathSciNet review: 637707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convex sets involving the range of a vector-valued function are constructed. These constructions provide a complete characterization of the bounded Pettis integrable functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B05, 46G10

Retrieve articles in all journals with MSC: 28B05, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0637707-0
Keywords: Pettis integral, weak measurability, perfect measure, Banach space
Article copyright: © Copyright 1982 American Mathematical Society